# SDR HEEA079722

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,783 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Mixer Box
- Part number: A3016R
- Part serial: 8504653
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FM BLEEDS OVER REGARDLESS OF POSITION OF TOGGLE SWITCH. FOUND S1 SELECTOR INTERMITTENT, CLEANED S1 SWITCH, REPAIRED.  BENCH CHECK GOOD.
